Have Medical Questions? Ask a Doctor Online!
Thanks for the question. I would say that sudden appearance of vaginal bleeding or any unexplained bleeding when on warfarin is indicative of high INR levels most of the time and this is quiet serious issue. You should avoid taking any medications such as warfarin, pain killers and visit to ER without any delay in order to avoid any serious manifestations. This is my sincere advise to go ER at the earliest for necessary evaluation & tests. Treatment should be done according to the cause identified. Best wishes.
Best of luck and keep in touch
Dr. Amir Javed.
I understand that but have to give you honest & sincere advise based on your symptoms. Evaluation at the earliest is recommended. Because if the INR levels are deranged then it can be corrected with the help of earliest treatment starting at ER. The problem is that if bleeding from any where started for example in brain then it can be serious. I hope you understand that. Best wishes.